# SDR AALA201806119001

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 17,680 hours, 2,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144498
- Condition: No Test
- Location: Emergency Lights
- Part time: 17,673 hours, 2,805 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 15WL FAILED A BATTERY CAPACITY TEST.  REPLACED THE POWER SUPPLY,  AND BATTERY.  OPS CHECKED GOOD.
